# SDR MALA000412

- Difficulty date: June 9, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N408XJ
- Make and model: Saab 340B
- Aircraft serial: 408
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION ON LT SEAT TRACK FLANGE AT BL 18.30 FROM STA 294.0 TO STA 363.0.  MAINTENANCE BLENDED OUT CORROSION ON LT SEAT TRACK, IAW SRM 51-70-40, REMAINING MATERIAL IS OUT OF  LIMITS AT PREVIOUS REPAIR AND FLANGE REF SRM 53-70-60.
